# SDR ASAA2022071239055

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 67 hours, 35 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 2628M36P01
- Part serial: WYGL6304
- Condition: Damaged
- Location: #1 Engine
- Part time: 63 hours, 34 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF #1 ENGINE FUEL METERING UNIT FOUND DAMAGE DURING REMOVAL OF FMU SOLENOID JUST FWRD OF SB2 STRAIN REF ASA L/P 60220674 REQ P/N 8062-1155. GROUNDED - YES. REPLACED FUEL METERING UNIT REF B737-9 AMM 73-21-04-400-801 STEPS A-H OPERATIONAL TEST AND LEAK CHECK REQUIRED. LEAK CK OF MAIN FUEL PUMP DRAIN PLUG. COMPLETED INSTALL OF FUEL METERING UNIT REF AMM 73-21-04-400-801-G00 STEPS I-J OPS LEAK CHECK GOOD.
